# SDR KCSA202006261094

- Difficulty date: June 26, 2020
- Submitted: June 27, 2020
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 88,513 hours, 15,300 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Valve
- Condition: Corroded
- Location: Water Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PORTABLE WATER TANK DRAIN VAVLE UNDER SERVICE PANEL IS CORRODED
